MathSciNet Relay Station
MathSciNet bibliographic data
MR1964412 (2003m:93072) 93D15 (34K35 93C05 93C23)
Li, Zhihu; Wang, Jingcheng; Shao, Huihe Delay-dependent dissipative control for linear time-delay systems. J. Franklin Inst. 339 (2002), no. 6-7, 529–542 (2003).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement